# SDR AWXA0001165

- Difficulty date: January 2, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 35,734 hours, 25,283 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Part serial: 8412585
- Condition: Failed
- Location: Cabin Pressure
- Part time: 36,234 hours, 26,958 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*S/D*  PDX - AIR TURNBACK - AUTO PRESSURIZATION PREVIOUSLY PLACED ON MEL 21-14 (12/28/2000); AFTER TAKEOFF FROM PDX, STANDBY PRESSURIZATION FAILED AND CREW WAS UNABLE TO CONTROL CABIN PRESSURE IN NORMAL MODE; THE AIRCRAFT RETURNED TO PDX.  IN PDX PRESSURIZATION INTEGRITY CHECK WAS PERFORMED PER AWA TASK CARD F1B21006 AND NO FAULTS NOTED; THE CABIN PRESSURE CONTROLLER WAS REPLACED AND FUNCTIONAL CHECKS WERE GOOD; MEL 21-14 WAS CLEARED AND THE AIRCRAFT WAS RETURNED TO SERVICE, NO FURTHER FAULTS HAVE BEEN REPORTED AS OF 1/12/01.
